# SDR C2XA02BT009

- Difficulty date: March 12, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N86842
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 286
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: EO33601
- Condition: Burned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SYR/BTV -CO3551, CREW REPORTED STRONG ELECTRICAL SMELL IN COCKPIT, THEN DISSIPATED.  MAINTENANCE DISPATCHED TO SYR, RAN ENGINES AT ALL POWER SETTINGS, CYCLED PACKS AND SMELL DISSIPATED.  COULD NOT DUPLICATE PROBLEM.  AIRCRAFT RELEASED FOR SERVICE.  DURING LINE CHECK IN BTV A STRONG ELECTRICAL BURNING SMELL WAS NOTED IN AFT CABIN AREA.  BTV MAINTENANCE FOUND, REMOVED AND REPLACED BURNT LATERAL LIGHT SOCKET AT SEAT 9D IAW ATR42 STANDARD PRACTICES.  OPS CHECKED SYSTEM GOOD.  AIRCRAFT RELEASED FOR SERVICE.
